# SDR SWIA202052578

- Difficulty date: August 12, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Gouged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAG BAY DOOR ATTACH HINGE ARM FWD ARM IS GOUGED ON SIDE FACE IN SEVERAL AREAS.  C-CHECK RO 9/20/2020.  BLEND OUTS PERFORMED TO A SMOOTH CONTOUR AT FWD CARGO BAY DOOR FWD HINGE ARM, REF-CRJ-700 MHIRJ REO, SEE CONTINUATION CARD FOR DETAILS.
